# SDR CA121129005

- Difficulty date: November 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Part number: MS3320712
- Condition: Intermittent
- Location: Fire Protection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF TASK 2620/04, CONTINUITY CHECK OF FIRE BOTTLE DISCHARGE CARTRIDGES, 1 YEAR INTERVAL,  ENGINEER FOUND 7 AMPS CIRCUIT BREAKER G2 FIRE EXT 1 & 2 INTERMITTENT.  CIRCUIT BREAKER REPLACED AND SYS TESTED SERVICEABLE.
